# SDR ASOA20130227271

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- Aircraft time: 30,967 hours, 23,348 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571003
- Condition: Corroded
- Location: Center Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IS IN FOR A C-CHECK WHEN INSPECTION FOUND CORROSION ON THE INTERNAL SURFACE OF SKIN PANEL BETWEEN FRAME 13 AND 14; STR 18R THRU 20L.  MX R & R THE PANEL, ALODINED AREA PRIME AND PAINTED IAW EC 5330-02703.  PERFORMED RVSM MAPING REF TASK CARD 34-13-04-280-A00.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
